Seguir
Giorgio Ottaviani
Giorgio Ottaviani
Professor of Geometry, Universita' di Firenze
E-mail confirmado em math.unifi.it - Página inicial
Título
Citado por
Citado por
Ano
The Euclidean distance degree of an algebraic variety
J Draisma, E Horobeţ, G Ottaviani, B Sturmfels, RR Thomas
Foundations of computational mathematics 16 (1), 99-149, 2016
2022016
Induction for secant varieties of Segre varieties
H Abo, G Ottaviani, C Peterson
Transactions of the American Mathematical Society 361 (2), 767-792, 2009
1582009
Equations for secant varieties of Veronese and other varieties
JM Landsberg, G Ottaviani
Annali di Matematica Pura ed Applicata, 1-38, 2011
149*2011
On the Alexander-Hirschowitz theorem
MC Brambilla, G Ottaviani
Journal of Pure and Applied Algebra 212 (5), 1229-1251, 2008
1492008
On generic identifiability of 3-tensors of small rank
L Chiantini, G Ottaviani
SIAM Journal on Matrix Analysis and Applications 33 (3), 1018-1037, 2012
1452012
Spinor bundles on quadrics
G Ottaviani
Trans. Amer. Math. Soc 307, 301-316, 1988
1391988
Eigenvectors of tensors and algorithms for Waring decomposition
L Oeding, G Ottaviani
Journal of Symbolic Computation, 54 (2013), 9–35, 2011
1242011
An algorithm for generic and low-rank specific identifiability of complex tensors
L Chiantini, G Ottaviani, N Vannieuwenhoven
SIAM Journal on Matrix Analysis and Applications 35 (4), 1265-1287, 2014
1072014
Some extensions of Horrocks criterion to vector bundles on Grassmannians and quadrics
G Ottaviani
Annali di Matematica Pura ed Applicata 155 (1), 317-341, 1989
771989
On the typical rank of real binary forms
P Comon, G Ottaviani
Linear and Multilinear Algebra 60 (6), 657-667, 2012
752012
STABILITY OF SPECIAL INSTANTON BUNDLES ON P^(2n+1)
V Ancona, G Ottaviani
AMERICAN MATHEMATICAL SOCIETY 341 (2), 677-693, 1994
75*1994
On generic identifiability of symmetric tensors of subgeneric rank
L Chiantini, G Ottaviani, N Vannieuwenhoven
Transactions of the American Mathematical Society 369 (6), 4021-4042, 2017
732017
Syzygies of Veronese embeddings
G Ottaviani, R Paoletti
Compositio Mathematica 125 (1), 31-37, 2001
732001
Refined methods for the identifiability of tensors
C Bocci, L Chiantini, G Ottaviani
Annali di Matematica Pura ed Applicata (1923-) 193 (6), 1691-1702, 2014
722014
The number of singular vector tuples and uniqueness of best rank-one approximation of tensors
S Friedland, G Ottaviani
Foundations of Computational Mathematics 14 (6), 1209-1242, 2014
722014
Laplace equations and the weak Lefschetz property
E Mezzettiaaa, RM Miré-Roig, G Ottaviani
Canadian Journal of Mathematics 65 (3), 634-654, 2013
712013
New lower bounds for the border rank of matrix multiplication
JM Landsberg, G Ottaviani
Theory of Computing 11 (1), 285-298, 2015
702015
On 3-folds in which are scrolls
G Ottaviani
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 19 (3), 451-471, 1992
671992
Effective criteria for specific identifiability of tensors and forms
L Chiantini, G Ottaviani, N Vannieuwenhoven
SIAM Journal on Matrix Analysis and Applications 38 (2), 656-681, 2017
562017
Homotopy techniques for tensor decomposition and perfect identifiability
JD Hauenstein, L Oeding, G Ottaviani, AJ Sommese
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (753 …, 2019
522019
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20